MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2014

Lichenoid drug reaction following influenza vaccination in an HIV-positive patient: a case report and literature review.

de Golian Emily W, Brennan Christina B, Davis Loretta S

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Lichenoid drug reactions to vaccinations are rare but well-documented events. The vast majority of these reported reactions have been triggered by Hepatitis B vaccination (HBV). We describe an impressive generalized lichenoid drug reaction following the influenza vaccination. A 46-year-old African-American woman with a history of treated human immunodeficiency virus (HIV) disease developed a diffuse, pruritic rash one day following vaccination against the influenza virus. Physical exam and histopathology were consistent with a lichenoid drug eruption. This is only the fifth reported case of lichenoid drug reaction, and only the second generalized case, following influenza vaccination. The patient's underlying HIV disease, known to be a risk factor for both cutaneous drug reactions and more severe manifestations of lichen planus, likely predisposed her to this generalized hypersensitivity phenomenon.

Для цитирования: de Golian Emily W, Brennan Christina B, Davis Loretta S. Lichenoid drug reaction following influenza vaccination in an HIV-positive patient: a case report and literature review.. Journal of drugs in dermatology : JDD. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.